MAUDE Adverse Event Report: Instrumentation Laboratory Co. HemosIL AcuStar HIT-IgG (PF4-H); Platelet Factor 4 Radioimmunoassay

Instrumentation Laboratory Co. HemosIL AcuStar HIT-IgG (PF4-H); Platelet Factor 4 Radioimmunoassay
Catalog Number 00009800127
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction

Brand Name
HemosIL AcuStar HIT-IgG (PF4-H)
Common Device Name
Platelet Factor 4 Radioimmunoassay
Manufacturer (Section D)
Instrumentation Laboratory Co.
180 hartwell road
bedford MA 01730 -244
Manufacturer (Section G)
Biokit S.A.
av. can montcau, 7
lliçà d'amunt
barcelona, 08186
SP   08186
Manufacturer Contact
keith kelly
180 hartwell road
bedford, MA 01730--244
MDR Report Key50859735
Report Number1217183-2026-00028
Device Sequence Number21316200
Product Code LCO
UDI-Device Identifier08426951126545
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00009800127
Device Lot NumberB40005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2026-009-R
Patient Sequence Number1
Patient SexUnknown